Skip to content
My WebMD Sign In, Sign Up

Announcements

Do you have Borderline Personality Disorder? This new Exchange has been developed so we can encourage each other, share tips to get through those down days, and/or just vent.
Abilify causing inner restlessness and empty feelings
avatar
SFGiantsgirl posted:
Will this go away, its been nearly two months since I started it?
Reply
 
avatar
marysings responded:
I had similar feelings when took Abilify, however it helped my depression so well that I still took it. It is one of the most expensive medicines and I couldn't afford to pay for it. My pdoc gave me samples for the year and a half that I took it.

You should probably reevaluate your meds with your pdoc and then make the decision whether to continue taking it.

Mary
I'm strong willed and I tell it like it is. I make mistakes, I'm sometimes out of control, but I love and give with all my heart. Have patience with me as I heal.


Spotlight: Member Stories

The symptoms of me being Bipolar with BPD had been apparent since I was a teenager, but not diagnosed until 10 years ago. I spent my life in Rapid Cyc...More

Helpful Tips

how i feel every second of my day....
shaking shivering starting to cry feeling so lonely wanting to die and if you tell people the things that you do they still don't know all ... More
Was this Helpful?
6 of 12 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.